Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 33, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Mar 30, 2006, 11:12 AM CST for Antelope County, Madison County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2006, 11:12 AM CST (17:12 UTC)
- Expired
- Mar 30, 2006, 11:45 AM CST
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Antelope County, NE, Madison County, NE
The radar
The Omaha radar (KOAX), 146 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 5.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:45 AM CST, 8 hours 27 minutes earlier.
Area forecast discussion, Mar 30, 2:45 AM CST, 8 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 245 AM CST THU MAR 30 2006 .DISCUSSION... SURFACE ANALYSIS AT 07Z SHOWED PRIMARY LOW OVER NORTHWEST SOUTH DAKOTA WITH TROF/DRYLINE THROUGH WESTERN NEBRASKA AND EXTREME WESTERN KANSAS. SOME SHOWERS HAVE STARTED TO POP UP OVER SOUTHEAST NEBRASKA AT 08Z. TEMPERATURES HAVENT DROPPED OFF MUCH THIS MORNING WITH STRONG SOUTH WINDS ACROSS THE AREA SO WILL BE STARTING OFF ON THE WARM SIDE WITH GUSTY SOUTH WINDS CONTINUING THROUGH THE MORNING. SOME SPOTS MAY BRUSH WIND ADVISORY CRITERIA AT TIMES THIS MORNING BUT WITH 850MB WIND AXIS SHIFTING EAST AND DROPPING OFF A BIT THROUGH 18Z WILL HOLD OFF ON ANY WIND HEADLINES AT THIS TIME. MAIN CONCERN TODAY WILL BE SEVERE WEATHER POTENTIAL WITH SPC PLACING SOUTHEAST CORNER OF NEBRASKA AND FAR SOUTHWEST IOWA UNDER A MODERATE RISK AND SLIGHT RISK ELSEWHERE. HAVE BACKED OFF SOME ON POPS THIS MORNING WITH 06Z MODELS WAITING UNTIL AFTER 15Z BEFORE BRINGING MUCH MID LEVEL INSTABILITY INTO THE AREA. AFTERNOON THROUGH EARLY EVENING STILL EXPECTED TO BE MAIN PERIOD FOR SEVERE POTENTIAL AND HAVE CONTINUED WITH LIKELY POPS ACROSS MUCH OF THE AREA. LITTLE CHANGE TO REMAINDER OF THE FORECAST AS PATTERN REMAINS PROGRESSIVE AND ACTIVE THROUGH THE EXTENDED PERIOD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT
Hazardous weather outlook, Mar 30, 10:29 AM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1029 AM CST THU MAR 30 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-310000- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 1029 AM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING OVER PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. ALL OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS THAT ARE SOUTH OF INTERSTATE 80 WILL HAVE THE HIGHEST POTENTIAL FOR ISOLATED TORNADOES...AND THESE STORMS ARE MORE LIKELY DURING THE EARLY AND MID AFTERNOON HOURS. THE STORMS WILL MOVE TO THE NORTHEAST AT 40 TO 50 MPH AND SHOULD HAVE FAIRLY LOW CLOUD BASES. SPOTTER GROUPS SHOULD BE PREPARED TO ACT QUICKLY. THE SEVERE WEATHER IS THE RESULT OF INTENSE LOW PRESSURE TRACKING FROM SOUTH CENTRAL NEBRASKA INTO NORTHWEST IOWA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. INTENSE LOW PRESSURE WILL TRACK FROM SOUTHEAST NEBRASKA INTO SOUTHERN IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. A CONFERENCE CALL WILL TAKE PLACE AT 11 AM CST. NIETFELD
In the hours before
Special weather statement, Mar 30, 8:36 AM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 836 AM CST THU MAR 30 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301530- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 836 AM CST THU MAR 30 2006 ...WARNING DECISION UPDATE FOR SOUTHEAST NEBRASKA... THUNDERSTORMS MOVING THROUGH SOUTHEAST AND EAST CENTRAL NEBRASKA... AS WELL AS SOUTHWEST IOWA... ARE MOSTLY ELEVATED AND PRODUCING HEAVY RAIN. SOME REPORTS OF 1/4 INCH HAIL HAVE BEEN RECEIVED UP THROUGH 825 AM. 50-55 DBZ CORE HEIGHTS HAVE BEEN REACHING 24000 FEET WITH STORM TOP DIVERGENCE OF 65-75 KNOTS... HOWEVER STORMS IN SEWARD AND LANCASTER COUNTIES RECENTLY SHOWED CORE HEIGHTS OF 30000 FEET... THUS TRENDING HIGHER...AND HAVE RECEIVED ONE REPORT OF NICKEL HAIL WITH THOSE HIGHER CORE HEIGHTS. WILL CONTINUE TO MONITOR THESE STORMS FOR STRENGTHENING UPDRAFTS. 12Z OAX SOUNDING SHOWED MODEST INVERSION BASED AROUND 850 MB. THIS INVERSION WILL PROHIBIT SURFACE BASED PARCELS FOR A FEW HOURS... HOWEVER LARGE SCALE ASCENT AND COOLING ALOFT SHOULD SLOWLY REDUCE THE CAPPING INVERSION TO ALLOW MORE SURFACE BASED PARCELS THIS AFTERNOON. MORE REPRESENTATIVE SOUNDING MAY BE FROM THE DDC AIRMASS WHICH WILL ADVECT EAST BY 18Z. SEE NEW TORNADO WATCH NUMBER 109 FOR ADDITIONAL DETAILS. NIETFELD
Local storm report, Mar 30, 9:18 AM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
918 AM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL 2 E PRAGUE 41.31N 96.77W
03/30/2006 E0.88 INCH SAUNDERS NE PUBLIC
0840 AM HAIL 3 ENE GARLAND 40.96N 96.93W
03/30/2006 E1.00 INCH SEWARD NE PUBLIC
&&
BGSpecial weather statement, Mar 30, 10:39 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1039 AM CST THU MAR 30 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301800- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 1039 AM CST THU MAR 30 2006 ...WARNING DECISION UPDATE FOR EASTERN NEBRASKA... 16Z SUBJECTIVE SFC ANLYS INDCD LO PRES OVR N-CNTRL KS. AN INVERTED TROF EXTENDED NWD THRU CNTRL NEB INTO SE SD. SURFACE DRY LINE EXTENDED SOUTH FROM THE LOW THRU CNTRL KS. RUC THETA-E ANALYS INDICATES A WEAK NW TO SE BOUNDARY FROM NEAR KOFK SEWD TO JUST SOUTH OF THE OMA METRO AREA. THIS PUTS MOST OF OUR SOUTHERN FA IN THE WARM SECTOR. WAA TSRA CONT TO DVLP ABOVE THE STABLE SFC LAYER OVR E-CNTRL NEB INTO WESTERN IA. WLD EXPECT THIS TREND TO CONT THRU THE NEXT TWO TO THREE HOURS AS STG ISENTROPIC LIFT CONTS AHEAD OF THE UPPR LVL CYCLONE. CORE WITHIN THESE CELLS HAVE SHOWN SOME TENDENCY TO REACH NR SVR LIMITS...BUT ONLY FOR A SHRT TIME. OUR SW FA CONTS TO SEE SOME FILTERED SUN AND THIS IS ALLOWING FOR SOME SFC BASED INSTABILITY TO INCREASE. LATEST MODIFIED RUC SOUNDING FOR LOCATIONS NR KFBY INCATES ARND 1200 J/KG OF MLCAPE WITH ARND 98 J/KG OF CIN REMAINING. THUS STORMS OVR CNTRL NEB MAY BECOME MORE SFC-BASED AS THEY MOVE INTO OUR SW CWA THRU NOON. ALTHOUGH STORMS MAY BECOME INCREASINGLY SFC BASED...TORNADO THREAT STILL A LITTLE LIMITED THROUGH NOON UNTIL LFC (WHICH CURRENTLY IS ARND 9 K FT) DROPS AND INHIBITION WEAKENS. BOUSTEAD
Local storm report, Mar 30, 10:44 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1044 AM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 7 W ALBION 41.69N 98.14W
03/30/2006 E1.00 INCH BOONE NE CO-OP OBSERVER
&&
CZAPOTOCLocal storm report, Mar 30, 11:01 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 AM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM HAIL ALBION 41.69N 98.00W
03/30/2006 E0.75 INCH BOONE NE EMERGENCY MNGR
&&
CZAPOTOCLocal storm report, Mar 30, 11:08 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 AM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL SCRIBNER 41.66N 96.66W
03/30/2006 E0.75 INCH DODGE NE TRAINED SPOTTER
&&
BGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:18 AM CST | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 27 min |
| Mar 30, 6:56 AM CST | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 34 min |
| Mar 30, 7:01 AM CST | Severe Thunderstorm Warning | OAX | Douglas | 28 min |
| Mar 30, 8:16 AM CST | Severe Thunderstorm Warning | OAX | Lancaster, Seward | 29 min |
| Mar 30, 8:51 AM CST | Severe Thunderstorm Warning | OAX | Saunders | 24 min |
| Mar 30, 10:29 AM CST | Severe Thunderstorm Warning | OAX | Boone | 46 min |
| Mar 30, 10:45 AM CST | Severe Thunderstorm Warning | OAX | Dodge | 28 min |
| Mar 30, 11:23 AM CST | Severe Thunderstorm Warning | OAX | Pierce | 52 min |
| Mar 30, 11:36 AM CST | Severe Thunderstorm Warning | OAX | Knox | 39 min |
| Mar 30, 11:40 AM CST | Severe Thunderstorm Warning | OAX | Wayne | 37 min |
| Mar 30, 11:46 AM CST | Severe Thunderstorm Warning | OAX | Madison | 33 min |
| Mar 30, 11:54 AM CST | Severe Thunderstorm Warning | OAX | Boone | 51 min |
| Mar 30, 12:04 PM CST | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 26 min |
| Mar 30, 12:12 PM CST | Severe Thunderstorm Warning | OAX | Cedar | 48 min |
| Mar 30, 12:14 PM CST | Severe Thunderstorm Warning | OAX | Pierce | 46 min |
| Mar 30, 12:23 PM CST | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 37 min |
| Mar 30, 12:29 PM CST | Severe Thunderstorm Warning | OAX | Antelope | 46 min |
| Mar 30, 12:29 PM CST | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 31 min |
| Mar 30, 12:36 PM CST | Severe Thunderstorm Warning | OAX | Dodge | 39 min |
| Mar 30, 12:44 PM CST | Severe Thunderstorm Warning | OAX | Boone | 46 min |
| Mar 30, 12:58 PM CST | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 47 min |
| Mar 30, 1:00 PM CST | Severe Thunderstorm Warning | OAX | Cedar | 45 min |
| Mar 30, 1:06 PM CST | Severe Thunderstorm Warning | OAX | Pierce | 39 min |
| Mar 30, 1:18 PM CST | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 29 min |
| Mar 30, 1:22 PM CST | Severe Thunderstorm Warning | OAX | Madison | 23 min |
| Mar 30, 1:30 PM CST | Severe Thunderstorm Warning | OAX | Boone | 45 min |
| Mar 30, 1:31 PM CST | Severe Thunderstorm Warning | OAX | Saunders | 44 min |
| Mar 30, 1:34 PM CST | Severe Thunderstorm Warning | OAX | Platte | 41 min |
| Mar 30, 1:43 PM CST | Severe Thunderstorm Warning | OAX | Lancaster | 16 min |
| Mar 30, 1:43 PM CST | Tornado Warning | OAX | Pierce | 47 min |
| Mar 30, 1:45 PM CST | Severe Thunderstorm Warning | OAX | Cedar | 45 min |
| Mar 30, 1:47 PM CST | Tornado Warning | OAX | Platte | 43 min |
| Mar 30, 1:50 PM CST | Severe Thunderstorm Warning | OAX | Cass, Otoe | 25 min |
| Mar 30, 1:52 PM CST | Severe Thunderstorm Warning | OAX | Madison | 38 min |
| Mar 30, 1:52 PM CST | Severe Thunderstorm Warning | OAX | Douglas, Washington | 23 min |
| Mar 30, 2:03 PM CST | Tornado Warning | OAX | Platte | 42 min |
| Mar 30, 2:11 PM CST | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 34 min |
| Mar 30, 2:14 PM CST | Tornado Warning | OAX | Pierce | 31 min |
| Mar 30, 2:22 PM CST | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 17 min |
| Mar 30, 2:31 PM CST | Severe Thunderstorm Warning | OAX | Lancaster, Seward | 29 min |
| Mar 30, 2:32 PM CST | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 58 min |
| Mar 30, 2:33 PM CST | Severe Thunderstorm Warning | OAX | Butler | 42 min |
| Mar 30, 2:38 PM CST | Severe Thunderstorm Warning | OAX | Colfax | 41 min |
| Mar 30, 2:40 PM CST | Severe Thunderstorm Warning | OAX | Stanton | 27 min |
| Mar 30, 2:44 PM CST | Severe Thunderstorm Warning | OAX | Gage | 31 min |
| Mar 30, 2:46 PM CST | Severe Thunderstorm Warning | OAX | Cuming | 51 min |
| Mar 30, 2:56 PM CST | Severe Thunderstorm Warning | OAX | Johnson | 34 min |
| Mar 30, 3:08 PM CST | Severe Thunderstorm Warning | OAX | Lancaster | 25 min |
| Mar 30, 3:11 PM CST | Tornado Warning | OAX | Thurston | 34 min |
| Mar 30, 3:15 PM CST | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 33 min |
| Mar 30, 3:18 PM CST | Severe Thunderstorm Warning | OAX | Pawnee | 27 min |
| Mar 30, 3:19 PM CST | Severe Thunderstorm Warning | OAX | Cass, Otoe | 41 min |
| Mar 30, 3:22 PM CST | Severe Thunderstorm Warning | OAX | Burt | 38 min |
| Mar 30, 3:27 PM CST | Severe Thunderstorm Warning | OAX | Washington | 33 min |
| Mar 30, 3:30 PM CST | Tornado Warning | OAX | Douglas, Saunders | 30 min |
| Mar 30, 3:46 PM CST | Severe Thunderstorm Warning | OAX | Sarpy | 29 min |
| Mar 30, 3:52 PM CST | Tornado Warning | OAX | Douglas, Sarpy | 23 min |
| Mar 30, 3:59 PM CST | Severe Thunderstorm Warning | OAX | Washington | 16 min |
| Mar 30, 3:01 PM CST | Severe Thunderstorm Warning | OAX | Harrison | 18 min |
| Mar 30, 3:45 PM CST | Severe Thunderstorm Warning | OAX | Harrison, Monona | 60 min |
| Mar 30, 4:02 PM CST | Severe Thunderstorm Warning | OAX | Fremont, Mills | 37 min |
| Mar 30, 4:05 PM CST | Tornado Warning | OAX | Pottawattamie | 25 min |
| Mar 30, 4:08 PM CST | Tornado Warning | OAX | Harrison | 37 min |
| Mar 30, 4:23 PM CST | Severe Thunderstorm Warning | OAX | Monona | 37 min |
| Mar 30, 4:26 PM CST | Severe Thunderstorm Warning | OAX | Montgomery, Page | 49 min |
| Mar 30, 4:26 PM CST | Severe Thunderstorm Warning | OAX | Pottawattamie | 31 min |
| Mar 30, 4:34 PM CST | Tornado Warning | OAX | Shelby | 20 min |
| Mar 30, 4:53 PM CST | Tornado Warning | OAX | Montgomery | 17 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.